# SDR 96ZZZX174

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7969P
- Make and model: Piper PA-24-250
- Aircraft serial: 243206
- Engine: Lyc IO540C1B5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: LW120980210
- Condition: Cracked
- Location: Fuel Injector
- Part time: 1,394 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING C/W LYCOMING AD 93-02-05, FOUND ALL 6 FUEL INJECTOR LINES CRACKED AT SOLDER JOINT AND LEAKING FUEL.  SUBMITTER NOTED THAT ON PREVIOUS ANNUAL INSPECTION FORMS, A NOTATION WAS MADE THAT LINES WERE LEAKING, BUT DEFERRED.  THE LEAKING LINES POSED A SERIOUS FIRE HAZARD AND SHOULD NOT HAVE BEEN DEFERRED.  INSTALLED NEW LINES AND CLAMPED PER LYC SB 342A.
